# SDR DALA2024111911031

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 93,752 hours, 44,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: NOSE FWD FUSELAGE / FRAMES / FR20LH AT DOOR STOP NO 7 LEVEL / FASTENER HOLE 5 & 6 / CRACK & WEAR - REPLACEMENT. ER/A 558689- 14AD REV E REQUIRES SECTION VII FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. C/A: ER/A 558689-14AD REV E REQUIRES SECTION VII FOLLOW-ON INSPECTIONS ON OR BEFORE BEFORE 3,800 FC FROM SECTION VI REPAIR EMBODIMENT. THEREAFTER, REPEAT SECTION VII WITHIN EVERY 3,800 FC . ASSOCIATED ER/A 00-558689 ADDED FOR AC 3226. (LP: 0666589)
